# SDR AALA201507239016

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 39,323 hours, 26,190 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BOX BEAM CRACKED AT FRAME 43 & -Y1650.  REPAIRED SIDE BOX BEAM IAW EO 5315Y066.
